# SDR VNAA0005004

- Difficulty date: May 3, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 12,980 hours, 11,938 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED SEVERAL CAS MESSAGES, AND THE MESSAGE THAT REMAINED ON WAS THE LEFT HAND GENERATOR OFF.  THE CREW ABORTED TAKEOFF AND REVIEWED THE QUICK REFERENCE HANDBOOK WHICH INSTRUCTED THE CREW TO RECYCLE THE SWITCH, THE MESSAGE CLEARED.  THE CREW ATTEMPTED ANOTHER TAKEOFF AND FLIGHT 4081 DEPARTED WITHOUT FURTHER INCIDENT.
